RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 4, Pages 790–793 (Mi dan40521)  

MATHEMATICS

On Turing invariant sets

V. V. V'yugin

Bashkir State University, Ufa

Full text: PDF file (592 kB)

Bibliographic databases:
UDC: 517.11
Presented: А. Н. Колмогоров
Received: 03.03.1976

Citation: V. V. V'yugin, “On Turing invariant sets”, Dokl. Akad. Nauk SSSR, 229:4 (1976), 790–793

Citation in format AMSBIB
\Bibitem{Vyu76}
\by V.~V.~V'yugin
\paper On Turing invariant sets
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 4
\pages 790--793
\mathnet{http://mi.mathnet.ru/dan40521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0422007}
\zmath{https://zbmath.org/?q=an:0359.02041}


Linking options:
  • http://mi.mathnet.ru/eng/dan40521
  • http://mi.mathnet.ru/eng/dan/v229/i4/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019